# SDR DALA2024020101453

- Difficulty date: January 29, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N890DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62775
- Aircraft time: 18,598 hours, 6,932 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: UNKNOWN
- Condition: Torn
- Location: Rt Door Plug
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5522623) WHILE WORKING RIGHT MID EXIT STRUCTURAL PLUG INSPECTION WC 5316-2225, FOUND UPPER DOOR SEAL TORN IN MULTIPLE AREAS. R/R MID CABIN EXIT DOOR PLUG CUTOUT SEAL PER B737 AMM 52-23-02-410-803.
